# SDR ASAA2017012919583

- Difficulty date: January 29, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 5,103 hours, 1,683 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOPERATIVE.  ACFT GROUNDED.  PERFORMED AN AUTOTHROTTLE FAULT REVIEW AND FOUND OCCURRENCE OF FAULT 22-31688 ASM 2 VARIOUS TIMES ON FLT LEG 30 THRU 33. NO OTHER FAULTS. PERFORMED INITIAL EVALUATION IAW FIM 22-32 TASK 819. ATUOTHROTTLE TESTS GOOD. PERFORMED AUTOTHROTTLE OPS TESTED IAW AMM 22-31-00. OPS CHECKED GOOD. NO FAULTS FOUND.
